It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 15 of 15 for 2 hydrocortisone cream for the face. (0.037 seconds)


... Sufferings do not use the hydrocortisone cream for longer than a period of 7 days. It is a dangerous cream if used incorrectly. It does thin your skin. It can cause skin cancer. It will also create unrepairable blood vessels and "Crow's Feet" on your face. ... (9 replies)
... Accutane for a while. I get smaller occasional zits and once in a while a moderate cyst but it's nothing like it used to be. ... (3 replies)
... ve been combing these boards for a while and am hoping I can get some help. ... (2 replies)

... before bed and put on a thin layer. However this morning when I work up the mark was redder and i noticed on the outside of the red mark my skin is a lighter white shade! If i had known that this cream changes the pigment of your skin i never would've used it! ... (3 replies)
... pill such as claritin everyday... just wash your face once a day and splash with water in the morning. ... (15 replies)
... Last night, i was trying to tame a smallish pimple on my face. After washing my face, I placed a baggie with an ice cube on the pimple and surrounding area for approx. 3 mins. I then went to bed. I woke up at around 3am, looked in the mirror, and noticed that the area where I had placed the ice was RED and swollen. ... (2 replies)
... I have had the exact same thing plaguing me for well over a year...prob. 2 years! This is prob. not any consolation to you, but I also suffer with itchiness and small red patches that pop up around my face and itch like crazy! Esp. ... (12 replies)
... I thought I'd suggest some things that have helped me over the years with acne, scaring and oily skin. I've seen some of the best skin doctors including some at Johns Hopkins University for people who don't know, is one of the best hospitals in the world. ... (0 replies)
... I'm hoping to get some quick responses to this before in the morning. ... (5 replies)
... Hi, I've been having these pesky little "irritations" on my face for about 3 months now, and I don't know if they're acne or something else. ... (1 replies)
... very, very persistent. I have had persistent, large bumps develop between my eyebrows around a year and a half now and have had bumps develop on my chin within the past four months. The bumps between my eyebrows are leaving open pores. ... (4 replies)
... BP kills most of the surface bacteria and can dry out your face, thus causing irritation. Your face can get red, itchy and irritated but this is not that bad. It usually goes away within a week. ... (1 replies)
Accutane
Apr 17, 2001
... I have been on Accutane 2 weeks. I have very dry skin and my face it soooooo itchy. I talked to my dr today and he said I probably developed eczema from the dryness, well imagine that. I have extremely sensitive skin when I was on retin a it literally burned my skin. ... (16 replies)
... months, and although the BC im on is helping , yasmin, i fear depo will make this a long battle. ... (4 replies)
... I too suffer with acne prone skin that is oily but can be very dry and flaky once the oil is removed. ... (4 replies)


Associated Tags: perioral dermatitis, pod

Pages: 1

All times are GMT -7. The time now is 03:23 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!